# SDR CA090921006

- Difficulty date: September 12, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 2,668 hours
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102
- Condition: Broken
- Location: Engine
- Part time: 418 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS PN OF CYL ALREADY HAS AN AD AGAINST IT (AD 2008-19-05) THIS CYLINDER IS S/N NOT APPLICABLE ACCORDING TO THE AD. THE CYLINDER HEAD POPPED RIGHT OFF OF THE CYLINDER IN NORMAL CRUISE CONDITIONS. THIS INCIDENT LOOKS A LOT LIKE WHAT IS DESCRIBED IN THE AD BUT THE CYLINDER, S/N IS 1933, SN BEYOND APPLICABILITY IN THE AD.
